MAUDE Adverse Event Report: SMITH & NEPHEW, INC. LEGION HINGE DIS FEM WDG TRL SZ 3 5MM; PROSTHESIS, KNEE, FEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

SMITH & NEPHEW, INC. LEGION HINGE DIS FEM WDG TRL SZ 3 5MM; PROSTHESIS, KNEE, FEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 71434229
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Injury (2348)
Date of Event 12/05/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that revision surgery was performed due to the wedge being broken.No delay reported.
 
Additional Manufacturer Narrative
The associated complaint device was not returned.The clinical/medical team concluded, no clinically relevant supporting documentation was provided, therefore, a thorough medical investigation could not be performed.However, the reported broken wedge was likely the contributing factor to the reported revision.The patient impact beyond the reported revision and expected post-surgical rehab cannot be determined.No further medical assessment is warranted at this time.Without the actual product involved, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.We consider this investigation closed.

Brand Name
LEGION HINGE DIS FEM WDG TRL SZ 3 5MM
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8213248
Report Number1020279-2019-00026
Device Sequence Number13962602
Product Code HRY
UDI-Device Identifier00885556032169
UDI-Public00885556032169
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121393
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number71434229
Initial Date Received by Manufacturer 12/06/2018
Supplement Date Received by Manufacturer12/06/2018
Initial Report FDA Received Date01/03/2019
Supplement Report FDA Received Date04/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;